Volume 17, issue 3 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Pattern-equivariant homology

James J Walton

Algebraic & Geometric Topology 17 (2017) 1323–1373
Bibliography
1 J E Anderson, I F Putnam, Topological invariants for substitution tilings and their associated C–algebras, Ergodic Theory Dynam. Systems 18 (1998) 509 MR1631708
2 P Arnoux, V Berthé, H Ei, S Ito, Tilings, quasicrystals, discrete planes, generalized substitutions, and multidimensional continued fractions, from: "Discrete models: combinatorics, computation, and geometry", Discrete Math. Theor. Comput. Sci. Proc. AA, Maison Inform. Math. Discrèt. (2001) 59 MR1888763
3 P Arnoux, G Rauzy, Représentation géométrique de suites de complexité 2n + 1, Bull. Soc. Math. France 119 (1991) 199 MR1116845
4 M Baake, M Schlottmann, P D Jarvis, Quasiperiodic tilings with tenfold symmetry and equivalence with respect to local derivability, J. Phys. A 24 (1991) 4637 MR1132337
5 M Barge, B Diamond, J Hunton, L Sadun, Cohomology of substitution tiling spaces, Ergodic Theory Dynam. Systems 30 (2010) 1607 MR2736888
6 J Bellissard, A Julien, J Savinien, Tiling groupoids and Bratteli diagrams, Ann. Henri Poincaré 11 (2010) 69 MR2658985
7 R Berger, The undecidability of the domino problem, 66, Amer. Math. Soc. (1966) 72 MR0216954
8 V Berthé, A Siegel, Tilings associated with beta-numeration and substitutions, Integers 5 (2005) MR2191748
9 A Björner, Posets, regular CW complexes and Bruhat order, European J. Combin. 5 (1984) 7 MR746039
10 R Bott, L W Tu, Differential forms in algebraic topology, 82, Springer (1982) MR658304
11 P L Bowers, K Stephenson, A “regular” pentagonal tiling of the plane, Conform. Geom. Dyn. 1 (1997) 58 MR1479069
12 A Clark, J Hunton, Tiling spaces, codimension one attractors and shape, New York J. Math. 18 (2012) 765 MR2991423
13 A Clark, L Sadun, When shape matters: deformations of tiling spaces, Ergodic Theory Dynam. Systems 26 (2006) 69 MR2201938
14 F Durand, Linearly recurrent subshifts have a finite number of non-periodic subshift factors, Ergodic Theory Dynam. Systems 20 (2000) 1061 MR1779393
15 A Forrest, J Hunton, J Kellendonk, Topological invariants for projection method patterns, 758, Amer. Math. Soc. (2002) MR1922206
16 N P Frank, A primer of substitution tilings of the Euclidean plane, Expo. Math. 26 (2008) 295 MR2462439
17 N P Frank, L Sadun, Fusion : a general framework for hierarchical tilings of d, Geom. Dedicata 171 (2014) 149 MR3226791
18 F Gähler, G R Maloney, Cohomology of one-dimensional mixed substitution tiling spaces, Topology Appl. 160 (2013) 703 MR3022738
19 D Gonçalves, On the K–theory of the stable C–algebras from substitution tilings, J. Funct. Anal. 260 (2011) 998 MR2747010
20 B Grünbaum, G C Shephard, Tilings and patterns, W H Freeman (1987) MR857454
21 A Haynes, M Kelly, B Weiss, Equivalence relations on separated nets arising from linear toral flows, Proc. Lond. Math. Soc. 109 (2014) 1203 MR3283615
22 A Haynes, H Koivusalo, J Walton, A characterization of linearly repetitive cut and project sets, preprint (2015) arXiv:1503.04091
23 J Kellendonk, The local structure of tilings and their integer group of coinvariants, Comm. Math. Phys. 187 (1997) 115 MR1463824
24 J Kellendonk, Pattern-equivariant functions and cohomology, J. Phys. A 36 (2003) 5765 MR1985494
25 J Kellendonk, Pattern equivariant functions, deformations and equivalence of tiling spaces, Ergodic Theory Dynam. Systems 28 (2008) 1153 MR2437225
26 J Kellendonk, M V Lawson, Tiling semigroups, J. Algebra 224 (2000) 140 MR1736698
27 J Kellendonk, I F Putnam, Tilings, C–algebras, and K–theory, from: "Directions in mathematical quasicrystals" (editors M Baake, R V Moody), CRM Monogr. Ser. 13, Amer. Math. Soc. (2000) 177 MR1798993
28 J Kellendonk, I F Putnam, The Ruelle–Sullivan map for actions of n, Math. Ann. 334 (2006) 693 MR2207880
29 M Kelly, L Sadun, Pattern equivariant cohomology and theorems of Kesten and Oren, Bull. Lond. Math. Soc. 47 (2015) 13 MR3312959
30 G Lafitte, M Weiss, Computability of tilings, from: "Fifth International Conference on Theoretical Computer Science" (editors G Ausiello, J Karhumäki, G Mauri, L Ong), Int. Fed. Inf. Process. 273, Springer (2008) 187 MR2757375
31 J R Munkres, Elements of algebraic topology, Addison-Wesley (1984) MR755006
32 N Ormes, C Radin, L Sadun, A homeomorphism invariant for substitution tiling spaces, Geom. Dedicata 90 (2002) 153 MR1898159
33 R Penrose, Pentaplexity: a class of nonperiodic tilings of the plane, from: "Geometrical combinatorics" (editors F C Holroyd, R J Wilson), Res. Notes in Math. 114, Pitman (1984) 55 MR777156
34 N Priebe Frank, L Sadun, Fusion tilings with infinite local complexity, Topology Proc. 43 (2014) 235 MR3104922
35 C Radin, Aperiodic tilings, ergodic theory, and rotations, from: "The mathematics of long-range aperiodic order" (editor R V Moody), NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci. 489, Kluwer (1997) 499 MR1460035
36 D Rust, An uncountable set of tiling spaces with distinct cohomology, Topology Appl. 205 (2016) 58 MR3493307
37 L Sadun, Pattern-equivariant cohomology with integer coefficients, Ergodic Theory Dynam. Systems 27 (2007) 1991 MR2371606
38 L Sadun, Topology of tiling spaces, 46, Amer. Math. Soc. (2008) MR2446623
39 L Sadun, R F Williams, Tiling spaces are Cantor set fiber bundles, Ergodic Theory Dynam. Systems 23 (2003) 307 MR1971208
40 K Schmidt, Multi-dimensional symbolic dynamical systems, from: "Codes, systems, and graphical models" (editors B Marcus, J Rosenthal), IMA Vol. Math. Appl. 123, Springer (2001) 67 MR1861953
41 D Shechtman, I Blech, D Gratias, J W Cahn, Metallic phase with long-range orientational order and no translational symmetry, Phys. Rev. Lett. 53 (1984) 1951
42 J Walton, Cohomology of rotational tiling spaces, preprint (2016) arXiv:1609.06606
43 E C Zeeman, Dihomology, III : A generalization of the Poincaré duality for manifolds, Proc. London Math. Soc. 13 (1963) 155 MR0153011